Announcement

Collapse

WELCOME TO OUR NEW HOME!

Hello MSWorld Members,

Welcome to our new home! We hope you love it as much as we do!


we promise.

to offer current and relevant information.

to grow a community built on positive and affirming support.

to showcase member creativity.

to provide safe chat rooms.

to provide well moderated forums.


we believe that what we give as a community comes back to us.

welcome to MSWorld on this journey through a different lens. together. we are msworld.
we are. community.


We appreciate your understanding as we finalize our new home. Our arcade is still currently under construction and won’t be available for a while. Thank you for your patience while we prepare a new and improved arcade for you.

enjoy our new home.

support reimagined.
See more
See less

Novantrone Anyone?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Novantrone Anyone?

    Has anyone used Novantrone? I am scheduled to start it next week and just wondering about others' experiences with it.

    #2
    I had two doses of Novantrone. With each dose, I felt like I'd been hit and dragged by a truck for about a month afterward. I also bruised easily and had a spontaneous subconjunctival hemorrhage. (I think my experience fits the description of "generally well tolerated.") I wasn't nauseated after treatment and had no hair loss, but that isn't true of everyone. That's only my experience, but at least you have an idea of what might happen. It's probably best if you don't schedule any extensive travel or the vacation of your dreams while you're being treated until you know how you're going to feel. I hope your treatment goes well for you.

    Comment


      #3
      I had such an strange reaction my neuro called the FDA to check if anyone else had it.
      I came home from my 2nd iv dose & opened a can of Tuna,I never even made the bathroom!! That was 4yrs ago & to this day I can't even go past the seafood counter in the supermarket.
      The worst is it did nothing for me,didn't help at all.
      Keep us posted God Bless Nona Judy

      Comment


        #4
        I did three infusions before my neuro, a big shot at Penn Medical, switched me to Tysabri.

        While I had no significant side-effects, I didn't really see any improvements either. No nausea, hair issues, just bluish urine for about 24 hours.

        I since found out you shouldn't do Novantrone before Tysabri. Novantrone as I'm sure you've been told can be toxic to your heart and they'll test for that.

        In hindsight, if I'd known about it back then, I would have tried Low Dose Naltrexone (LDN) first before both drugs.

        Comment

        Working...
        X